MathSciNet Relay Station
MathSciNet bibliographic data
MR2221729 (2006k:34224) 34K45 (34G20 34K30 49J27)
Wei, W.; Xiang, X.; Peng, Y. Nonlinear impulsive integro-differential equations of mixed type and optimal controls. Optimization 55 (2006), no. 1-2, 141–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement